Tripled Coincidence Point and Tripled Fixed Point Theorems in cone b-metric Spaces

Ting LUO, Chuan Xi ZHU

PDF(379 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (6) : 1043-1054. DOI: 10.12386/A20210087

Tripled Coincidence Point and Tripled Fixed Point Theorems in cone b-metric Spaces

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(6): 1043-1054 https://doi.org/10.12386/A20210087

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(379 KB)

Accesses

Citation

Detail

Sections
Recommended

/